# SDR AALA20160109009

- Difficulty date: January 9, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 94,785 hours, 15,122 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE RECEIVED CTR HYD QTY EICAS MSG WITH QTY INDICATION OF .45 RF.  ALL CTR PUMPS TURNED OFF.  NO FURTHER QTY LOSS.  ALL CTR PUMPS BACK ON FOR APPROACH.  QTY AT GATE .31 RF.  R & R HYD LINE, BETWEEN C1 HYD PUMP & FILLER HOUSING IAW AMM 20-10-00 & SERVICED HYDS IAW AMM 12-12-01.  LEAK & OPERATIONAL CHECKED NORMAL.
